# SDR SWIA202162522

- Difficulty date: August 28, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B/H 280 HAS CRACKED STIFFENER ON AFT SIDE OF B/H L/H SIDE OF FLIGHT DECK ENTRY    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED STIFFENER ON AFT LH SIDE OF 280 BULKHEAD CRJ700 SRM 51-42-06-001-001-A01
